Archiv der Mathematik

, Volume 92, Issue 2, pp 119–128 | Cite as

A note on families of hyperelliptic curves

Article
  • 65 Downloads

Abstract.

We give a stack-theoretic proof for some results on families of hyperelliptic curves.

Mathematics Subject Classification (2000).

Primary 14H10, 14A20 Secondary 14D22, 14H45 

Keywords.

Hyperelliptic curves stack families 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  1. 1.Steklov Mathematical InstituteMoscowRussia
  2. 2.Institut für MathematikHumboldt Universität zu BerlinBerlinGermany

Personalised recommendations